# SDR CA110505004

- Difficulty date: May 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727231
- Aircraft time: 49,991 hours
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 65173372
- Condition: Cracked
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT FLIGHT CREW HAD TO INPUT A CONTROL WHEEL DISPLACEMENT OF 25 DEGREES TO THE RIGHT OF CENTER TO MAINTAIN LEVEL FLIGHT. 1 DEGREE OF SPEED BRAKE LEVER WAS INPUT AND THIS CAUSED A REDUCTION OF CONTROL WHEEL DISPLACEMENT TO 10 - 15 DEGREES. IN CRUISE CONTROL WHEEL DISPLACEMENT WAS 10 DEGREES RIGHT OF CENTER. LIGHT AIRFRAME VIBRATION WAS CONTINUOUS.   UPON ARRIVAL, MAINTENANCE PERSONNEL INSPECTED THE WING FLIGHT CONTROLS AND SPOILER SYSTEM AND THE SPOILER DOWN STOP RIB ASSEMBLY AT RIGHT HAND WING STATION 575.2 WAS FOUND CRACKED. THE DOWN STOP RIB ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
